MAUDE Adverse Event Report: ABBOTT MEDICAL. CMEMS PRINTER SERIAL CABLE; SYSTEM, HEMODYNAMIC, IMPLANTABLE

ABBOTT MEDICAL. CMEMS PRINTER SERIAL CABLE; SYSTEM, HEMODYNAMIC, IMPLANTABLE
Model Number CM3011
Medical Device Problem Codes Break (1069); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One cardiomems hospital electronic system was received for evaluation.Visual inspection verified the printer serial cable had exposed wires.Unit was powered on multiple times without any issues.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.
 
Event or Problem Description
This report is to advise of an event observed during analysis confirming exposed wires of the hospital electronic system having a functionally damaged gsm antenna.Also, the unit¿s printer test step failure in initial diagnostic test concluded to be a damaged i2 external printer serial cable assembly with exposed wires.The hospital electronic system was replaced.

Brand Name
CMEMS PRINTER SERIAL CABLE
Common Device Name
SYSTEM, HEMODYNAMIC, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer (Section G)
ABBOTT MEDICAL.
387 technology circle nw suite 500
atlanta GA 30313
Manufacturer Contact
todd mitchell
14900 minnetonka industrial road
minnetonka, MN 55345
6517565400
MDR Report Key21633266
Report Number3004936110-2025-00495
Device Sequence Number9246170
Product Code MOM
UDI-Device Identifier05415067029331
UDI-Public(01)05415067029331(10)6455256
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM3011
Device Catalogue NumberCM3011
Device Lot Number6455256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown